# SDR SWAA082084

- Difficulty date: April 21, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 57,081 hours, 56,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 763, BETWEEN STR 19L AND STR 22L.  REPAIRED SKIN PER SWA EA.
